Jump to content
Important Survey - Please Participate ×

Shaking and palpitations


[Te...]

Recommended Posts

I am just under eight weeks off klonopin. I am tapering off gabapentin used as an aid to withdrawal. When I dropped to 200 mg of gabapentin/day (100 mg 2x/day) the shaking and palpitations,  which had been diminishing, got worse again. It's bad in and of itself, but it also makes my gut issues and muscle twitching, which were resolving, worse.  Anyone else have this issue? 
Link to comment
Share on other sites

TeeCee, I had terrible palpitations for about a year or so during my taper.  I thought my heart was going to give out, for sure.  I even told my husband that I was ready to meet my maker if that is what was going to happen.    I can't remember the last time I had one - very occasionally I get the odd flip-flap, but very rarely.  It will pass.

 

Link to comment
Share on other sites

Thank you for your response. I was doing better until I did the next gabapentin taper. Now I feel as if I am back in the first month since I withdrew from the klonopin. I hope it doesn't take a year.
Link to comment
Share on other sites

×
×
  • Create New...